Allergy & Hayfever 1 A Day Cetirizine Tablets X 30

Allergy & Hayfever 1 A Day Cetirizine Tablets X 30

Regular price Rs. 3,129.00
Sale price Rs. 3,129.00 Regular price Rs. 3,479.00
  • Estimated Delivery:Mar 11 - Mar 15

  • Free Shipping on all orders

Product description

To Relieve The Symptoms Of Hayfever And Other Allergies E.G. Pet Or House Dust Mite Allergies. Can Also Be Taken For Skin Allergies Such As Rash, Itching And Hives
Superdrug Hayfever & Allergy Relief Contains Cetirizine Hydrochloride, Which Belongs To A Group Of Drugs Called Antihistamines. These Medicines Help To Relieve The Symptoms Of Some Allergies. This Medicine Is Used To Relieve: - Symptoms Of Hayfever And Other Allergies Such As Sneezing, Runny Nose And Burning, Itchy Eyes - Symptoms Of Skin Allergies Such As Rash, Itching Or Urticaria (Hives)
Do Not Take If You: - Are Allergic (Hypersensitive) To Cetirizine Hydrochloride Or Any Of The Other Ingredients In The Medicine, Listed In Section 6. - Have Serious Kidney Problems. Talk To Your Doctor Or Pharmacist Before Taking This Medicine If You: - Have Epilepsy Or Are At Risk Of Convulsions. - Have Predisposition Factor Of Urinary Retention (E.G. Spinal Cord Lesion Or Prostatic Hyperplasia) As Cetirizine Increases The Risk Of Urinary Retention. Taking This Medicine With Food And Drink - Avoid Alcoholic Drink While You Are Taking This Medicine. Pregnancy And Breast-Feeding - Do Not Take If You Are Pregnant Or Breast-Feeding. Driving And Using Machines - Tests Have Shown That This Medicine Does Not Cause Drowsiness In The Vast Majority Of People Using It. Therefore It Will Not Normally Affect Your Ability To Drive Or Operate Machinery. However There May Be Very Rare Exceptions And If You Experience Dizziness, Nausea Or Drowsiness, Do Not Drive Or Operate Machinery. Important Information About Some Of The Ingredients In Your Medicine - This Product Contains Lactose. If You Have Been Told By Your Doctor That You Have An Intolerance To Some Sugars, Contact Your Doctor Before Taking This Medicinal Product. Allergy Testing If You Are Due To Have An Allergy Test, Ask Your Doctor If You Should Stop Taking Superdrug Hayfever & Allergy Relief For Several Days Before Testing. This Medicine May Affect Your Allergy Test Results. Taking Other Medicines - Superdrug Hayfever & Allergy Relief Is Not Expected To Interact With Other Medicines You May Be Taking. However If You Are Unsure Talk To Your Pharmacist Or Doctor
Adults And Children Aged 12 Years And Above: Take 1 Tablet Once A Day. Children Aged 6 To 12 Years: Take Half A Tablet Twice A Day. Do Not Give To Children Under The Age Of 6 Years. Do Not Exceed The Recommended Dose. If Symptoms Worsen Or Do Not Improve, Talk To Your Doctor Or Pharmacist. Always Read The Leaflet

Product Information:To Relieve The Symptoms Of Hayfever And Other Allergies E.G. Pet Or House Dust Mite Allergies. Can Also Be Taken For Skin Allergies Such As Rash, Itching And Hives,Features:Superdrug Hayfever &Amp; Allergy Relief Contains Cetirizine Hydrochloride, Which Belongs To A Group Of Drugs Called Antihistamines. These Medicines Help To Relieve The Symptoms Of Some Allergies. This Medicine Is Used To Relieve: - Symptoms Of Hayfever And Other Allergies Such As Sneezing, Runny Nose And Burning, Itchy Eyes - Symptoms Of Skin Allergies Such As Rash, Itching Or Urticaria (Hives),Warning Or Restrictions:Do Not Take If You: - Are Allergic (Hypersensitive) To Cetirizine Hydrochloride Or Any Of The Other Ingredients In The Medicine, Listed In Section 6. - Have Serious Kidney Problems. Talk To Your Doctor Or Pharmacist Before Taking This Medicine If You: - Have Epilepsy Or Are At Risk Of Convulsions. - Have Predisposition Factor Of Urinary Retention (E.G. Spinal Cord Lesion Or Prostatic Hyperplasia) As Cetirizine Increases The Risk Of Urinary Retention. Taking This Medicine With Food And Drink - Avoid Alcoholic Drink While You Are Taking This Medicine. Pregnancy And Breast-Feeding - Do Not Take If You Are Pregnant Or Breast-Feeding. Driving And Using Machines - Tests Have Shown That This Medicine Does Not Cause Drowsiness In The Vast Majority Of People Using It. Therefore It Will Not Normally Affect Your Ability To Drive Or Operate Machinery. However There May Be Very Rare Exceptions And If You Experience Dizziness, Nausea Or Drowsiness, Do Not Drive Or Operate Machinery. Important Information About Some Of The Ingredients In Your Medicine - This Product Contains Lactose. If You Have Been Told By Your Doctor That You Have An Intolerance To Some Sugars, Contact Your Doctor Before Taking This Medicinal Product. Allergy Testing If You Are Due To Have An Allergy Test, Ask Your Doctor If You Should Stop Taking Superdrug Hayfever &Amp; Allergy Relief For Several Days Before Testing. This Medicine May Affect Your Allergy Test Results. Taking Other Medicines - Superdrug Hayfever &Amp; Allergy Relief Is Not Expected To Interact With Other Medicines You May Be Taking. However If You Are Unsure Talk To Your Pharmacist Or Doctor,Product Specification:What Is In This Medicine: The Active Ingredient Is: Cetirizine Hydrochloride, 10 Mg Per Tablet. The Other Ingredients Are: Lactose, Microcrystalline Cellulose, Colloidal Anhydrous Silica, Magnesium Stearate, Hypromellose (E464), Macrogol, Titanium Dioxide (E171) And Polydextrose,Product Uses:Adults And Children Aged 12 Years And Above: Take 1 Tablet Once A Day. Children Aged 6 To 12 Years: Take Half A Tablet Twice A Day. Do Not Give To Children Under The Age Of 6 Years. Do Not Exceed The Recommended Dose. If Symptoms Worsen Or Do Not Improve, Talk To Your Doctor Or Pharmacist. Always Read The Leaflet

Shipping & Return

Shipping cost is based on weight. Just add products to your cart and use the Shipping Calculator to see the shipping price.

We want you to be 100% satisfied with your purchase. Items can be returned or exchanged within 5 days of delivery.

Customer Reviews

Be the first to write a review
0%
(0)
0%
(0)
0%
(0)
0%
(0)
0%
(0)